# SDR SWAA2022061618756

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1669 INOP / [01] REPLACED BATTERY PACK AT M1669; S/N ON: BN200883 AS PER B737 AMM 33-51-06-960-805; OPS-CHECK FOUND NORMAL.;[02] VERIFIED STEP 1
